MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE
Model Number 309578
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.The customer's address is unknown:  (b)(6), usa has been used as a default.  device manufacture date: unknown.(b)(4).Investigation summary: no photos or samples were received for evaluation.Since no samples displaying the reported condition were received a potential root cause could not be defined and no corrective actions are necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that an unspecified number of bd 3ml syringe luer-lok¿ tips with bd precision glide¿ needles experienced missing label information which was noted prior to use.The following information was provided by the initial reporter: material no: 309578 batch no: unknown.Caller asking for expiration date/shelf life for syringe# 309578.Caller states there are no markings on the syringe package.Asked caller if there is a date or hourglass marking on package.The shelf life for all bd syringes is 5 years from date of manufacture.Some bd products do not have an expiration date on the packaging.The fda does not require dating on all products.We cannot recommend using products past expiration dates.Offered caller to send me picture of packaging and caller declined.Asked caller if she has additional product numbers and she confirms she has six boxes of syringes with different product numbers.Asked caller to send email to medical.Support@bd.Com and list the product numbers and if there are any markings or dates on the packaging and we will assist her.Caller declined and states she will call customer service again as she does not need that detailed of information.

Brand Name
BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10134184
Report Number1213809-2020-00381
Device Sequence Number11306910
Product Code FMF
UDI-Device Identifier30382903095781
UDI-Public30382903095781
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number309578
Device Catalogue Number309578
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;